Publication:
Finite time ruin probabilities with one Laplace inversion

Loading...
Thumbnail Image
Identifiers
Publication date
2003-07
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
In this work we present an explicit formula for the Laplace transform in time of the finite time ruin probabilities of a classical Levy model with phase-type claims. Our result generalizes the ultimate ruin probability formula of Asmussen and Rolski [IME 10 (1991) 259]—see also the analog queuing formula for the stationary waiting time of the M/Ph/1 queue in Neuts [Matrix-geometric Solutions in Stochastic Models: An Algorithmic Approach. Johns Hopkins University Press, Baltimore, MD, 1981]—and it considers the deficit at ruin as well
Description
Keywords
Finite-time ruin probability, Phase-type distribution, Deficit at ruin, Lundberg’s equation, Laplace transform
Bibliographic citation
Insurance, Mathematics & Economics, Jul 2003, v. 32, n. 3, pp. 371-377